# SDR AALA202407026122

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 30,771 hours, 12,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L CHECK PRESSURE WARNING ON THE CIDS PANEL. SERVICED 4L ASSIT DOOR BOTTLE IAW AMM 52-10-00. OK FOR SERVICE.MCT 660728.
